# SDR SWAA2023101108423

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,266 hours, 9,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE AFT FA POSITION BOTH FLASHLIGHTS INOP LIGHTS WORK BUT NEED A SECURITY SEAL??<[01] REMOVED AND REPLACED FLASHLIGHT BATTERIES REF AMM 25-64-00. OPS CHECKS GOOD. SEALS REPLACED.
